| Model Number |
CHONDRAL PICK, ANKLE ARTHROSCOPY, 60 DEG |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an ankle surgery the instrument was inserted into the bone and the tip broke off.First the broken-off piece remained in the bone, but at the end of the surgery the surgeon could remove the tip from the ankle.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.